# SDR CALA2019052700847

- Difficulty date: May 26, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 35,444 hours, 12,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1200181
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME AT STATION 500A IS DENTED ON THE FACE JUST BELOW THE FAILSAFE CHORD AN APPROX. 10" ABOVE "Z" CHANNEL PERFORMED INTERIM REPAIR PER PART 1 OF ECRA#5311-02150. INTIATE DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 FLT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. PART 2 TO B E DETERMINED BY ENGINEERING BEFORE THE AIRCRAFT REACHES 50,000 REQUIREMENTS ARE COMPLIED WITH IS APPROVED AS PERMANENT PROVIDED THE STATED INSPECTIONS TOTAL FLIGHT CYCLES. PART 3, THE REPAIR ACCOMPLISHED IN PART 1 PERFORMED INTERIM REPAIR PER PART 1 OF ECRA#5311-02150. INTIATE DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 FLT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. TOMC-APPROVAL FROM SC1ELBYC .COMMENT VERIFIED DIP REQUIREMENTS
